# SDR YV3R2023051000566

- Difficulty date: April 28, 2023
- Submitted: May 10, 2023
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-SU
- Make and model: Robsin R22BETAII
- Aircraft serial: 3784
- Aircraft time: 4,500 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: Actuator
- Part number: A0511
- Part serial: 1518
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED ACTUATOR ASSEMBLY P/N: A051-1 SPRINGS ARE NOT WORKING.
